# SDR 97ZZZX3815

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 7120 · Engine Mount Section
- Part: Truss Mount
- Part number: 2762114003
- Condition: Cracked
- Location: Eng Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT HAD BEEN INSPECTED AND SIGNED OFF ON SB 227-71-008.  HOWEVER, WHEN RECEIVED IN THE SHOP, THE REAR TRUSS MOUNT WAS NOT WELDED.  IT IS VERY DIFFICULT TO SEE IF THE MOUNT IS WELDED BY DOING SB 227-71-008 AS IT IS CALLED OUT.  CAN EASILY BE MISSED.  IF NOT REPAIRED, TRUSS CAN CRACK AT NON-WELDED AREA.
